MAUDE Adverse Event Report: SENSEONICS INCORPORATED EVERSENSE SENSOR; CONTINUOUS GLUCOSE MONITOR

SENSEONICS INCORPORATED EVERSENSE SENSOR; CONTINUOUS GLUCOSE MONITOR
Model Number 102095-67A
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Event or Problem Description
On (b)(6) 2019, senseonics was made aware of an instance where the physician could not remove the eversense sensor on the first attempt.The patient was asked to revisit the healthcare facility for a second removal attempt.
 
Additional Manufacturer Narrative
The eversense sensor was successfully removed during the second removal attempt.

Brand Name
EVERSENSE SENSOR
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
SENSEONICS INCORPORATED
20451 seneca meadows parkway
germantown MD 20876 7005
MDR Report Key8799368
Report Number3009862700-2019-00038
Device Sequence Number14209959
Product Code QCD
UDI-Device Identifier00817491021427
UDI-Public00817491021427
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/06/2019
Device Model Number102095-67A
Device Catalogue NumberFG-4200-00-301
Device Lot NumberWP04530
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/20/2019
Supplement Date Received by Manufacturer06/20/2019
Initial Report FDA Received Date07/17/2019
Supplement Report FDA Received Date10/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age47 YR